Xionglue Gao, Bolin Ma, "The Boundedness of Commutators of Singular Integral Operators with Besov Functions", Journal of Function Spaces, vol. 8, Article ID 672615, 12 pages, 2010. https://doi.org/10.1155/2010/672615
The Boundedness of Commutators of Singular Integral Operators with Besov Functions
In this paper, we prove the boundedness of commutator generated by singular integral operator and Besov function from some Ld to Triebel-Lizorkin spaces.
Copyright © 2010 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.